# SDR DALA2025040702632

- Difficulty date: June 30, 2023
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Barrier
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 REPAIR TO LH WING DRY BAY BARRIER BETWEEN WSTA 258.50 TO WSTA 285.65 REQUIRES SECTION III REPAIR WITHIN 24 MONTHS PER ERA 591757-14 REV.B. CORRECTIVE ACTION: REF ERA 591757-14.
